Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165

 

Distinguished conjugacy classes and elliptic Weyl group elements


Author: G. Lusztig
Journal: Represent. Theory 18 (2014), 223-277
MSC (2010): Primary 20G99
Published electronically: August 26, 2014
MathSciNet review: 3251707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define and study a correspondence between the set of distinguished $ G^0$-conjugacy classes in a fixed connected component of a reductive group $ G$ (with $ G^0$ almost simple) and the set of (twisted) elliptic conjugacy classes in the Weyl group. We also prove a homogeneity property related to this correspondence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-2014-00455-2
PII: S 1088-4165(2014)00455-2
Received by editor(s): September 13, 2013
Received by editor(s) in revised form: June 9, 2014
Published electronically: August 26, 2014
Additional Notes: The author was supported in part by National Science Foundation grant DMS-0758262.
Article copyright: © Copyright 2014 American Mathematical Society